# SDR SWAA2022031784942

- Difficulty date: March 6, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 55008
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M1668 AND M1669 BATTERY CHARGERS TO BE NOT EFFECTIVE FOR A/C / [01] PARTIAL WORK ACCOMPLISHED FOR STEP 1. COMPLETED STEPS 2;3;4;[02] CORECTION TO STEP 2 AND 3 EDIT REMOVE AND REPLACE TO REMOVED AND REPLACED.;[03] VERIFIED PARTIAL UPDATE STEP 1. VERIFIED COMPLETE STEPS 2-4.;[04] VERIFIED 2;3 AND 4 ARE COMPLETE.;[05] COMPLETED STEP 1.;[06] VERIFIED FAULT COMPLETE REMOVED AND REPLACED M1669 BATTERY CHARGER PER AMM 33-51-06-960-806 STEP 5.E,(1),(2),(4) AND (5)(A). PART NUMBER OFF: 2012-1 SERIAL NUMBER OFF: 55008 PART NUMBER ON: D717-02-030 SERIAL NUMBER ON: BN123318
